# SDR ASMF200507015

- Difficulty date: July 18, 2005
- Submitted: July 22, 2005
- Operation: Air carrier
- Aircraft: N881LF
- Make and model: Doug MD 83
- Aircraft serial: 53051
- Aircraft time: 42,757 hours, 30,799 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 12911021
- Part serial: 3721
- Condition: Failed
- Location: Left
- Part time: 12,249 hours, 7,649 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT PERFORMED AN UNSCHEDULED LANDING AT HERMOSILLO (HMO) DUE TO LEFT ICE PROTECT TEMP HIGHT LIGHT TURNED ON AND USTB LEGEND IN RADAR COME ON SEVERAL TIMES. THE LEFT PNEUMATIC SYSTEM THERMOSTAT AND ANTICIPATOR WERE REPLACED IAW MM 36-10-06 AND TRANSCEIVER WX RADAR WAS REPLACED IAW 34-41-04, TESTED CORRECT.
